# SDR 8HBR20220829047

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N2223P
- Make and model: Robsin R22BETA
- Aircraft serial: 2962
- Aircraft time: 8,512 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1593
- Condition: Brinelled
- Location: M/R Spindle
- Part time: 190 hours
- Component: Spindle, Robsin
- Component part number: A1583
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED ABNORMAL CYCLIC MOVEMENTS IN FLIGHT. INSPECTION OF THE MAIN ROTOR SPINDLES SHOWED BRINELLING OF THE SPINDLE BEARINGS.
